# SDR ASAA2021081535699

- Difficulty date: August 15, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 21,033 hours, 6,724 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning Message
- Condition: False Indication
- Location: Nr 2 Hf Comms
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"FAIL" INDICATED #2 HF RADIO COMMUNICATION DISPLAY. GROUNDED - YES. RESET HF #2 C/B B737-900 AMM 23-11-21 CLEARED FAIL DISPLY MSG.
